# SDR R61A201312141333

- Difficulty date: December 14, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 2801A000004
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LEFT MLG FWD PINTLE PIN HAS A LARGE PIECE OF MISSING PLATING AND RUST.  MX R & R LT MLG FWD PINTLE PIN IAW AMM 32-11-01.
